MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA ANATOMICAL SHOULDER SYSTEM METAL HUMERAL HEAD Ø44; SHOULDER METAL HUMERAL HEAD

MEDACTA INTERNATIONAL SA ANATOMICAL SHOULDER SYSTEM METAL HUMERAL HEAD Ø44; SHOULDER METAL HUMERAL HEAD
Model Number 04.01.0092
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
The patient presents a glenohumeral dislocation on her anatomical prosthesis.On (b)(6) 2023 revision planned to change to reverse system.
 
Additional Manufacturer Narrative
The surgeon will change the prosthesis on (b)(6) 2023 into reverse.The information will be updated when available after the revision surgery.Additional implant to be probably revised: anatomical shoulder system 04.01.0130 hc pegged glenoid ø44 lot.Unknown.

Brand Name
ANATOMICAL SHOULDER SYSTEM METAL HUMERAL HEAD Ø44
Common Device Name
SHOULDER METAL HUMERAL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16563758
Report Number3005180920-2023-00172
Device Sequence Number14843043
Product Code KWS
UDI-Device Identifier07630040713153
UDI-Public07630040713153
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K170910
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0092
Device Catalogue Number04.01.0092
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2023
Initial Report FDA Received Date03/17/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale
Patient Weight59 KG